IJPAM: Volume 71, No. 4 (2011)

INTERPOLATION PROBLEMS WITH RESPECT
TO REDUCIBLE SUBCURVES OF PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract. Let $X_1,\dots ,X_s\subset \mathbb {P}^n$ be integral curves (repetitions are allowed). Fix $P\in \mathbb {P}^n$. Here we give several results on the possibilities of finding a small integer $k\le s$ and $P_i\in X_i$, $1\le i \le k$, such that $P\in \langle \{P_1,\dots ,P_k\}\rangle$.

Received: July 18, 2011

AMS Subject Classification: 14N05, 14H50

Key Words and Phrases: rank, linear span, reducible curve, $X$-rank

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 71
Issue: 4